Metrics

From
Family of Functional Inequalities for the Uniform Measure by Khalid Boutahir and Ali Hafidi Journal of Mathematical Sciences and Applications. 2017, 5(1), 19-23 doi:10.12691/jmsa-5-1-3
Views
5317
Html 4695
Abstract 622
10 June 2017 (publication date) through 20 November 2019 *
12.66 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2031
PDF673
Epub500
XML584
PPT0
Figures143
Tables131
Export: 1676
RIS544
BibTex621
Endnote511
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com